# SDR FDEA2018081752035

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E COMPARTMENT,  XOS 666,  STRINGER WAS CRACKED.    REPAIR THE STRINGER IAW SRM 57-40-03-2R,  FIGURE 202,  REPAIR 2.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
